# SDR DXTR2017051702

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 9,166 hours, 5,931 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stinger
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STINGER ASSY HAS SEVERAL AREAS OF MINOR LEVEL 1 CORROSION ON THE LH SIDE AT FS 718-725 ZONE 331. AQRD ERO-895673 PROVIDED ENGINEERING FOR A PERMANENT REPAIR.
